direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Publikationen

  1. Leonhard Batzke, Christian Mehl.
    On the inverse eigenvalue problem for T-alternating and T-palindromic matrix polynomials.
    Linear Algebra Appl., 452:172-191, 2014.
  2. Leonhard Batzke.
    Generic rank-one perturbations of structured regular matrix pencils.
    Linear Algebra Appl., 458:638-670, 2014.
  3. Leonhard Batzke.
    Generic rank-two perturbations of structured regular matrix pencils.
    Preprint series of the Institute of Mathematics, Technische Universität Berlin, Preprint 09-2014.
    Submitted for publication, 2014.
  4. Leonhard Batzke.
    Sign characteristics of regular Hermitian matrix pencils under generic rank-1 and rank-2 perturbations.
    Preprint series of the Institute of Mathematics, Technische Universität Berlin, Preprint 36-2014.
    Submitted for publication, 2014.
  5. Leonhard Batzke, Christian Mehl, André C.M. Ran, Leiba Rodman.
    Generic rank-k perturbations of structured matrices.
    Technical Report No. 1078, DFG Research Center Matheon, Berlin, 2015.
    Submitted for publication, 2015.
  6.  

Zusatzinformationen / Extras

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe